Alert archive / Ohio / Special Weather Statements in 2025
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Jul 10, 2025, 3:21 PM EDT for Portage County, Summit County, Ohio. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2025, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 10, 2025, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.00 in
- Wind
- 50
Counties Portage County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:47 PM EDT | TSTM WND DMG | Ravenna, OH | Local public safety scanner reported multiple trees and wires down across central Portage County. Time estimated via radar. |
| Jul 10, 3:48 PM EDT | TSTM WND DMG | 3 E Ravenna, OH | Tree down across state route 5. |
| Jul 10, 4:05 PM EDT | TSTM WND DMG | 1 S Sugar Bush Knolls, OH | Tree down on wire on West Lake Blvd between Greenwood and Merrill. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
801
WWUS81 KCLE 101921
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
321 PM EDT Thu Jul 10 2025
OHZ020>023-033-102000-
Summit OH-Portage OH-Mahoning OH-Medina OH-Trumbull OH-
321 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TRUMBULL...
PORTAGE...NORTHERN MAHONING...NORTHEASTERN MEDINA AND NORTHERN SUMMIT
COUNTIES THROUGH 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Brunswick to near Niles.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Strongsville,
Boardman, Brunswick, North Royalton, Kent, Hudson, Niles, Tallmadge,
Streetsboro, Macedonia, Campbell, Canfield, Newton Falls, Mogadore,
and Lordstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4107 8164 4127 8184 4128 8183 4128 8076
4103 8053
TIME...MOT...LOC 1921Z 287DEG 22KT 4119 8168 4117 8080
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
15What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 10, 1:23 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 10, 1:23 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 123 PM EDT Thu Jul 10 2025 .SYNOPSIS... A stationary front will linger over central Ohio today and Friday before lifting north Saturday ahead of low pressure approaching the western Great Lakes. This low will lift across the northern Great Lakes Saturday night and Sunday, dragging a cold front through the region. This front will stall near the Ohio Valley Monday before returning north through mid week. && .NEAR TERM /THROUGH FRIDAY/... A mid/upper shortwave trough stretches across the central and southern Great Lakes early this morning. The trough axis will gradually swing into the eastern Great Lakes through this afternoon then slowly depart through New England by late Friday. As the trough axis slowly moves east, the weak cold front currently located near the south shore of Lake Erie will push inland this morning. A few showers are ongoing near the front across the western and central basins of Lake Erie at this time, with radar and infrared satellite loops suggesting a weak surface low or meso low over Lake Erie helping to drive these showers. Maintained slight chance PoPs near the lakeshore through 12Z until the front pushes inland. Greater coverage of showers and thunderstorms is expected later this morning through this afternoon along a line from roughly Meadville to Marion and points south and east of there as low-level convergence along the slowly sinking cold frontal boundary interacts with daytime heating. There is little in the way of synoptic support today since the mid/upper trough is departing other than the lingering front, but quite a bit of sunshine and a moist low-level environment characterized by dew points in the upper 60s/low 70s will generate MLCAPE of 1500-2000 J/Kg this afternoon, so expect scattered convection. Weak mid-level flow under 20 knots will keep this disorganized and slow moving, so the main hazard will be locally heavy rainfall given continued deep, warm cloud layers and PWATs of 1.50 to 1.60 inches, but an isolated wet downburst cannot be ruled out. Convection will gradually diminish through the evening, and dry conditions are expected tonight as the front settles toward central Ohio and surface high pressure ridges down from the northern/central Great Lakes. This high will continue to press into the region Friday, so the front should remain just far enough south of the region for most areas to stay dry. However, maintained slight chance to chance PoPs in mainly southern areas for widely scattered afternoon/evening convection given the continued warm, humid airmass and front nearby. But, coverage should be less than Thursday. Highs in the low/mid 80s today will warm into the mid/upper 80s Friday, with NW Ohio likely to see 90 again Friday. Humid conditions will keep lows in the low to upper 60s tonight. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Heat will be on the increase to start the weekend as the frontal boundary surges back north as a warm front Friday night and Saturday in response to a strong mid/upper shortwave trough progressing from the northern Plains into the western Great Lakes. PoPs have trended down for Saturday despite strong afternoon instability as warm mid-level temperatures should limit convective coverage. The big story for Saturday will be the heat as strong warm air advection boosts widespread highs in the low 90s. This combined with dew points rising into the low 70s will lead to heat indices in the 95 to 100 degree range, and the experimental NWS HeatRisk chart indicates a Major risk (level 3 of 4) for heat related impacts Saturday. Please plan accordingly to stay hydrated and take frequent breaks in air conditioned places during outdoor activities Saturday. The high heat will come to an end Saturday night and Sunday as the upstream mid/upper shortwave trough lifts into the northern Great Lakes and pushes a cold front into the region. Timing of the frontal passage remains uncertain since most guidance continues to suggest the lead shortwave deamplifying as it ejects across the northern Great Lakes Saturday night followed by a deeper trough for Sunday. This could slow the frontal passage down and increase the chance for widespread showers/storms Sunday. Stayed with NBM PoPs at this time, with widespread chance PoPs Saturday night increasing to likely over the eastern half of the area Sunday, but PoPs for Sunday have been trending upward. A slower frontal passage will increase the potential for locally heavy rain and a few severe storms Sunday, so this will continue to be monitored. Showers/storms should gradually move east of the region Sunday night. Highs Sunday will be cooler in the mid/upper 80s, but still humid, with lows remaining in the upper 60s to low 70s Saturday night and Sunday night. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... A familiar story will continue early next week as the front from Sunday stalls near the region by Monday in response to quasi-zonal flow aloft. This pattern will finally change Tuesday and Wednesday as mid/upper ridging amplifies over the central and eastern CONUS ahead of a strong mid/upper trough diving into the northern Rockies and NW Plains. An associated Bermuda High setting up near the Southeast U.S. coast will pump heat and humidity back into the region on a deep southwesterly flow, so expect the front to surge back north as a warm front by Tuesday. Highs in the low/mid 80s Monday will warm back into the upper 80s/low 90s by Tuesday and Wednesday. && .AVIATION /18Z Thursday THROUGH Tuesday/... VFR across the TAF sites early this afternoon with non-VFR possible in scattered showers and thunderstorms through this afternoon. Current radar and satellite observations suggest CAK/YNG have the highest potential of seeing direct tsra impacts later this afternoon and evening, as the lake breeze is already passing through ERI/CLE. MFD will be on the fringe, thus kept vcts mention, though low confidence in direct impacts precludes tsra mention at this time. Otherwise, patches of dense fog may develop once again overnight, mainly impacting MFD/CAK/YNG where more widespread rain is more likely. Otherwise, will need to watch remnant nocturnal convection towards the west for possible Friday morning impacts at TOL. Winds are generally favoring a west to southwest direction ahead of the weak cold front/lake breeze, and favoring a north to northwest direction behind the cold front/lake breeze, around 5 to 10 knots. Winds will become light and variable overnight before favoring a southwest direction by late Friday morning, around 5 knots. Outlook...Non-VFR possible Saturday afternoon into Sunday in showers and thunderstorms. Mainly VFR expected Monday and Tuesday. && .MARINE... Winds will be variable and less than 10 knots through Friday with onshore flow due to weak lake breeze during the afternoons. A warm front lifts northeast across the Lake on Saturday, with south to southwest flow developing thereafter, though generally in the 5-10 knot range, with brief periods of around 15 knots at times over the weekend. Winds tend to be west-northwest following a weak cold frontal passage on Monday, then light and variable on Tuesday as high pressure builds in. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Garuckas NEAR TERM...Garuckas SHORT TERM...Garuckas LONG TERM...Garuckas AVIATION...Kahn MARINE...Saunders
Hazardous weather outlook, Jul 10, 1:28 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 128 PM EDT Thu Jul 10 2025 OHZ003-006>010-017>019-027-028-036-037-111730- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot- Crawford-Marion-Morrow- 128 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A hot and humid airmass will affect the region Saturday. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-111730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 128 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-020>023-029>033-038-047-089-PAZ001>003-111730- Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull- Richland-Ashland-Wayne-Stark-Mahoning-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 128 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated severe thunderstorms are possible this afternoon. The main hazards are damaging winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A hot and humid airmass will affect the region Saturday. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 12:09 PM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1209 PM EDT Thu Jul 10 2025
OHZ030-031-101700-
Wayne OH-Ashland OH-
1209 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ASHLAND AND WESTERN
WAYNE COUNTIES THROUGH 100 PM EDT...
At 1209 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hayesville, or 10 miles west of Wooster, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wooster, Shreve, Smithville, Apple Creek, Jeromesville,
Fredericksburg, Mohicanville, Reedsburg, and Rowsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4067 8219 4085 8221 4094 8187 4067 8181
TIME...MOT...LOC 1609Z 253DEG 12KT 4079 8213
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 10, 1:25 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
125 PM EDT Thu Jul 10 2025
OHZ014-023-101815-
Trumbull OH-Ashtabula Inland OH-
125 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN TRUMBULL AND SOUTHERN
ASHTABULA COUNTIES THROUGH 215 PM EDT...
At 125 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Geneva to near Orwell to
North Bloomfield. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kinsman, North Bloomfield, Orwell, Andover, Mecca, Johnston, Roaming
Shores, Cherry Valley, and Rock Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4166 8052 4137 8052 4140 8100 4152 8100
4167 8084
TIME...MOT...LOC 1725Z 277DEG 14KT 4164 8082 4157 8080 4146 8089
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 10, 1:48 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
148 PM EDT Thu Jul 10 2025
OHZ038-101830-
Holmes OH-
148 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT HOLMES COUNTY THROUGH 230 PM
EDT...
At 148 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Eaton to near Holmesville to near
Millersburg. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Millersburg, Berlin, Walnut Creek, Sugarcreek, Killbuck, Holmesville,
Glenmont, Winesburg, Farmerstown, Baltic, Mount Hope, and Charm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4045 8202 4046 8210 4065 8208 4067 8203
4067 8165 4064 8165 4063 8167 4062 8166
4044 8167
TIME...MOT...LOC 1748Z 283DEG 16KT 4070 8178 4060 8187 4059 8201
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 10, 2:04 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
204 PM EDT Thu Jul 10 2025
OHZ023-101845-
Trumbull OH-
204 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TRUMBULL COUNTY THROUGH
245 PM EDT...
At 204 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bristolville, or 9 miles north of Warren, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cortland, Kinsman, North Bloomfield, Bristolville, Vienna Center,
Vienna, Mecca, Johnston, Orangeville, Yankee Lake, Brookfield Center,
West Hill, Champion Heights, and Howland Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4120 8052 4131 8095 4149 8090 4145 8052
TIME...MOT...LOC 1804Z 284DEG 15KT 4138 8083
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jul 10, 2:25 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
225 PM EDT Thu Jul 10 2025
OHZ023-101915-
Trumbull OH-
225 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TRUMBULL COUNTY THROUGH
315 PM EDT...
At 225 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leavittsburg, or near Warren, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warren, Niles, Hubbard, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Maplewood Park, Girard, Vienna,
McDonald, Yankee Lake, Brookfield Center, South Canal, Churchill,
Howland Center, Bolindale, and Turnpike Interchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4114 8052 4114 8100 4125 8100 4135 8090
4127 8052
TIME...MOT...LOC 1825Z 302DEG 14KT 4129 8085
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jul 10, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
321 PM EDT Thu Jul 10 2025
OHZ020>023-033-102000-
Summit OH-Portage OH-Mahoning OH-Medina OH-Trumbull OH-
321 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TRUMBULL...
PORTAGE...NORTHERN MAHONING...NORTHEASTERN MEDINA AND NORTHERN SUMMIT
COUNTIES THROUGH 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Brunswick to near Niles.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Strongsville,
Boardman, Brunswick, North Royalton, Kent, Hudson, Niles, Tallmadge,
Streetsboro, Macedonia, Campbell, Canfield, Newton Falls, Mogadore,
and Lordstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4107 8164 4127 8184 4128 8183 4128 8076
4103 8053
TIME...MOT...LOC 1921Z 287DEG 22KT 4119 8168 4117 8080
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
15The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:00 PM EDT | Special Weather Statement | CLE | Lucas | 45 min |
| Jul 10, 12:09 PM EDT | Special Weather Statement | CLE | Wayne | 51 min |
| Jul 10, 1:25 PM EDT | Special Weather Statement | CLE | Trumbull | 50 min |
| Jul 10, 1:48 PM EDT | Special Weather Statement | CLE | Holmes | 42 min |
| Jul 10, 2:04 PM EDT | Special Weather Statement | CLE | Trumbull | 41 min |
| Jul 10, 2:25 PM EDT | Special Weather Statement | CLE | Trumbull | 50 min |
| Jul 10, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 47 min |
| Jul 10, 3:19 PM EDT | Areal Flood Advisory | CLE | Portage, Trumbull | 3 hr |
| Jul 10, 3:38 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 52 min |
| Jul 10, 3:48 PM EDT | Areal Flood Advisory | CLE | Portage, Summit | 3 hr |
| Jul 10, 3:53 PM EDT | Areal Flood Advisory | CLE | Knox, Richland | 2 hr |
| Jul 10, 4:07 PM EDT | Flash Flood Warning | CLE | Portage | 3 hr |
| Jul 10, 4:56 PM EDT | Flash Flood Warning | CLE | Portage, Summit | 2 hr |
| Jul 10, 5:42 PM EDT | Areal Flood Advisory | CLE | Ashland, Wayne | 79 min |
Nearby
Special Weather Statements in Ohio, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.